# SDR NACA2024061100004

- Difficulty date: May 7, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Equip Cooling
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENE COOLING SYSTEM EQUIP COOL TEST, SMOKE LIGHT NOT ON. REMOVED AND REPLACED EQUIP COOLING SMOKE DETECTOR, INSPECTION TEST GOOD IAW AMM 21-58-19
